# SDR DXTA2024103100972

- Difficulty date: October 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N466QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500757
- Aircraft time: 926 hours, 692 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL 2 FEED FAULT ON CLIMBOUT, EJECTOR PUMP YELLOW X.  LASTED ALL THE WAY TO SHUTDOWN.  COMPLIED WITH FIM-4885 - 28-21-00 TASK AS PER MCC REQUEST. WAS UNABLE TO DUPLICATE FAULT. DEFUELED AIRCRAFT IAW AMM 12-11-00 TO GAIN ACCESS TO EJECTOR PUMP SCREEN. VERIFIED SCREEN IS CLEAR OF ANY FOD/ DEBRIS. CLOSED UP THE FUEL TANK ACCESS PANELS. PERFORMED A FUELING OF THE AIRCRAFT IAW AMM CHAPTER 12-11-00. NO LEAKS / DEFECTS NOTED. PERFORMED ENGINE RUNS IAW AMM CHAPTER 71-00-01. NO DEFECTS / DISCREPANCIES NOTED. ALL OPS CHECKED GOOD.
